MathSciNet Relay Station
MathSciNet bibliographic data
MR2278406 (2007j:35183) 35Q53 (35L45)
Bressan, Alberto; Constantin, Adrian Global conservative solutions of the Camassa-Holm equation. Arch. Ration. Mech. Anal. 183 (2007), no. 2, 215–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement